skin1 pharmacy login
skin1 pharmacy contact form
0
 x 

Your cart is empty

Total €0,00
Advanced nutrition logo 250Environ logo jane iredale logo
Surprise Gift with every order
Easofen Ibuprofen 400mg Max Strength Tablets  24 TabletsEasofen Ibuprofen 400mg Max Strength Tablets 24 Tablets

Easofen Ibuprofen 400mg Max Strength Tablets 24 Tablets

€8,50
Easofen (Ibuprofen) is a non-prescription pain relief, available in pharmacies only. Easofen tackles your pain head on treating headache, dental pain, period pain, muscle strain and symptoms of head cold and flu.

Nurofen rapid relief maximum strength is not currently available, Easofen Max Strength is the generic substitute for Nurofen Max strength.

Always read the information leaflet before use.

Please Note

This product is a medicine. You will first need to fill in the form to proceed with the purchase.

Description

The active ingredient, ibuprofen, works to help relieve pain, inflammation and fever. Recommended for mild to moderate pain conditions including Headache Dental pain Fever Period pain Muscular strain Nerve pain Migraine Rheumatic pain Back and neck pain Can be used for the symptomatic treatment of osteoarthritis. Easofen is also used to help relieve symptoms of cold and flu. The single tablet dose means fewer tablets to swallow.

 

Directions:

This medication is intended for short term use only.

The lowest effective dose should be used for the shortest duration necessary to relieve symptoms.

Adults and children over 12 years:

Swallow one tablet with a glass of water, with or after food. 

If further relief is required, take one tablet every four hours as needed. 

Do not take more than 3 tablets in 24 hours.

Consult a doctor if symptoms persist or worsen, or if the product is required for more than 3 days.

If in adolescents this medicinal product is required for more than 3 days, or if symptoms worsen a doctor should be consulted.

This product should be used with particular caution in elderly patients who are more prone to side effects.

 

 

Keep out of reach and sight of children.

Please read the accompanying instructions carefully before using this product.

Only use this product as intended, in the event of misuse, seek medical advice.

Do not exceed the recommended dose.

Contains ibuprofen. Do not take in combination with any other anti-inflammatory drugs.

Please read the information leaflet for further information.

Consult your doctor or pharmacist before using/administering this product if you or the patient have a history of, or are currently suffering from peptic ulceration or worsening of asthma due to aspirin. 

If symptoms persist for more than 4 days or if new symptoms arise, consult your doctor or pharmacist.

 

We have been authorized by the Pharmaceutical Society Ireland (PSI) to supply Pharmacy only non-prescription medicines and 'General Sale Medicines' within the European Union.

For Reference of Latest List of General Sales Medicines refer to https://www.hpra.ie/homepage/medicines/medicines-information/find-a-medicine

Contact details for the PSI: i.e. Telephone: 01 218 4000, Address: PSI House, Fenian Street, Dublin 2, Email Address:   

A record of each transaction will be retained for a period of 2 years.

buy over the counter medicine on line

Reviews

There are yet no reviews for this product.

Customer Reviews


Super fast delivery and competitive prices, my products arrived nicely packaged and I got some samples and a chocolate too - very happy with my order.

Caoimhe H, Blackrock


My Environ order just arrived, as usual packaged beautifully with lots of goodies thrown in! Their Customer service is topnotch, delivery is very quick with lots of communication. Emi is very knowledgeable with Environ products.

Aisling D, Milltown

Secure Shopping

  • Hours

  • Mon-Fri 9.30-6pm
  • Sat 9.30-1.30pm
  • Sun Closed
  • Connect